I am concerned about what is happening to my skin. I have for years, when under stress (always) get little bumps on my arms that are very itchy and have many scars on my arms from scratching, I reduce this by cutting my nails very short, no over the counter medication works to releive the itchiness or the rash. Recently (the past 2 year) I periodically get this same itchyness on patches of my scalp (not dandruff). More recently (last 6 months) I get dry skin patches all over my body (leg, thigh abdoman,buttox,waist and upperarms) these are not as itchy. All of these symptoms come and go as they please, I can not make them go away and have been unable to trace down what causes the flare up, they don't always appear at the same time. I have tried eliminating certain foods and taken up meditation with no relief. Is there something out there that works?
Your description suggests a skin condition known as Tinea Versicolor, but the diagnosis can only be made by direct observation by one familiar with the common skin disorders and this may have to be a dermatologist. The cause of flare-ups of skin conditions such as this one is seldom discovered. This should be a treatable condition.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.